Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 145, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2014, 5:36 PM EDT for 4 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 5:36 PM EDT (21:36 UTC)
- Expired
- Jun 30, 2014, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dooly County, GA, Pulaski County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:54 PM EDT | TSTM WND DMG | 10 S Hawkinsville, GA | SEVERAL TREES REPORTED DOWN THROUGHOUT THE COUNTY INCLUDING AT 129 S... MOCK SPRINGS RD... AND BLUE SPRINGS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1064 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS52 KFFC 302136
SVRFFC
GAC093-235-271-315-302215-
/O.NEW.KFFC.SV.W.0145.140630T2136Z-140630T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA
SOUTHERN PULASKI COUNTY IN CENTRAL GEORGIA
EXTREME WEST CENTRAL TELFAIR COUNTY IN CENTRAL GEORGIA
WILCOX COUNTY IN CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF PINEVIEW...MOVING
SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PITTS...ROCHELLE AND ABBEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3185 8361 3202 8361 3203 8363 3220 8364
3228 8348 3212 8332 3212 8333 3209 8332
3207 8330 3201 8330 3200 8328 3198 8329
3193 8322 3185 8318
TIME...MOT...LOC 2136Z 330DEG 16KT 3215 8356
$$1 follow-up statement
000
WWUS52 KFFC 302203
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT MON JUN 30 2014
GAC093-302213-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-140630T2215Z/
DOOLY GA-
603 PM EDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOOLY COUNTY IS
CANCELLED...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3202 8361 3216 8358 3220 8341 3213 8333
3210 8333 3207 8330 3201 8330 3200 8328
3198 8329 3193 8322 3185 8318 3185 8360
TIME...MOT...LOC 2203Z 330DEG 16KT 3205 8349
$$
GAC235-271-315-302215-
/O.CON.KFFC.SV.W.0145.000000T0000Z-140630T2215Z/
WILCOX GA-TELFAIR GA-PULASKI GA-
603 PM EDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN PULASKI...EXTREME WEST CENTRAL TELFAIR AND WILCOX
COUNTIES...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POPE CITY..MOVING
SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
CREEK...SEVILLE...ANTIOCH CHURCH...OWENSBORO...DOUBLE RUN...
BROWNING...PITTS...ROCHELLE AND ABBEVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3202 8361 3216 8358 3220 8341 3213 8333
3210 8333 3207 8330 3201 8330 3200 8328
3198 8329 3193 8322 3185 8318 3185 8360
TIME...MOT...LOC 2203Z 330DEG 16KT 3205 8349
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:42 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 30, 3:42 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT MON JUN 30 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WITH A SHORTWAVE MOVING ACROSS THE SOUTHEAST TODAY...THIS KICKED OFF CONVECTION EARLY THIS MORNING ACROSS NORTH GEORGIA AND THIS AREA OF STORMS CONTINUES TO SINK SOUTHWARD. FOCUS OF ACTIVITY THIS EVENING APPEARS TO BE ACROSS CENTRAL GEORGIA. WITH DCAPE VALUES OF 1000 TO 1200 J/KG...COMBINED WITH PREVIOUS WIND REPORTS...STILL EXPECT STRONG STORMS ACROSS CENTRAL GEORGIA WITH A FEW SEVERE POSSIBLE. A LITTLE BIT OF A HARDER FORECAST INITIALLY FOR NORTH GEORGIA. THIS AREA HAS ALREADY SEEN CONVECTIVE ACTIVITY TODAY AND WITH STORMS ACROSS NE ALABAMA AND PARTS OF TN...CANNOT RULE OUT SOME PLACES IN NORTH GEORGIA SEEING ANOTHER ROUND OF STORMS THIS AFTERNOON/EVENING. STORMS SHOULD QUICKLY DIMINISH AFTER SUNSET. ALTHOUGH THE UPPER RIDGE IS WEAKENING ACROSS THE CWA...SHORT WAVE SHOULD BE EAST OF THE AREA SO NO FEATURE TO KEY ON FOR THUNDERSTORM COVERAGE ENHANCEMENT. THUS FOR TUESDAY...POPS ARE LIMITED TO SLIGHT CHANCE WITH CHANCE MENTIONED ONLY ACROSS THE SE PART OF THE CWA. WITH DRIER CONDITIONS AND LESS CLOUDS TOMORROW...MODELS HAVE GONE HIGHER ON THE MAXIMUM TEMPERATURE FOR TUESDAY. FORECAST IS ON THE COOLER SIDE OF GUIDANCE FOR HIGH TEMPS WITH VALUES NEAR THE MID 90S FOR MOST AREAS. 11 .LONG TERM /WEDNESDAY THROUGH MONDAY/... WILL CONTINUE TO WATCH THE EVOLUTION OF TROPICAL SYSTEM OFF THE FLORIDA COAST WHICH LONG TERM GUIDANCE HAS AN EXCELLENT HANDLE ON DESPITE IT BEING EARLY IN ITS DEVELOPMENT. LATEST 12Z GFS MORE ONSHORE INITIALLY ALONG THE SE ATLANTIC COAST THAN THE GFS BUT BOTH MODELS AS WELL AS OTHER LONG TERM MODELS KEEP ALL EFFECTS WELL EAST OF THE LOCAL AREA. STILL EARLY ON THOUGH AND WILL MONITOR CLOSELY THROUGH THE FOURTH OF JULY WEEKEND. OTHERWISE...GENERALLY DRIER CONDITIONS EXPECTED...ESPECIALLY SHOULD WE GET SUBSIDENCE ON PERIPHERY OF TROPICAL SYSTEM LATER IN THE WEEK. CURRENT GRID SET HAS AN EXCELLENT HANDLE ON THIS WITH SLIGHT CHANCE TO LOW END CHANCE POPS AT BEST. NO SIGNIFICANT CHANGES ARE PLANNED. DEESE && LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... /ISSUED 339 PM EDT MON JUN 30 2014/ LONG RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE WEAKENING ITS GRIP TUESDAY NIGHT AND WEDNESDAY AS A LONG WAVE TROUGH DEEPENS ACROSS THE MS VALLEY REGION. THIS SYSTEM PUSHES A COLD FRONT INTO THE OHIO AND UPPER TN VALLEY REGIONS BY WEDNESDAY NIGHT. AT THIS SAME TIME... THE GFS AND ECMWF ARE SHOWING A LOW PRESSURE SYSTEM ALONG THE EAST CENTRAL FLORIDA COAST TUESDAY NIGHT... AND DRIFTING IT NORTHWARD TO JUST OFF THE GEORGIA COAST ON WEDNESDAY AND WEDNESDAY NIGHT. MODELS SHOW FAIRLY GOOD AGREEMENT WITH THE LONG WAVE TROUGH PUSHING EASTWARD AND PUSHING A COLD FRONT INTO THE LOWER TN VALLEY ON THURSDAY... WHILE IT ALSO SERVES TO LIFT THE LOW PRESSURE SYSTEM NORTHEASTWARD AND ALONG THE SOUTH AND NORTH CAROLINA COASTS ON THURSDAY AND THURSDAY NIGHT. BY FRIDAY... BOTH MODELS SHOW THE FRONT PUSHING INTO SOUTH GA WITH DRY HIGH PRESSURE BUILDING IN OVER THE FORECAST AREA BY FRIDAY AFTERNOON. AT THIS SAME TIME... THE SURFACE LOW OFF THE CAROLINAS LIFTS NORTHEASTWARD AND TRACKS ALONG THE EAST CENTRAL AND NORTHEAST ATLANTIC COASTAL AREAS THROUGH SATURDAY...THEN DRIFTING FURTHER OUT TO SEA SATURDAY NIGHT AND SUNDAY. THIS LOW PRESSURE SYSTEM WILL HAVE TO BE MONITORED CLOSELY FOR POTENTIAL TROPICAL DEVELOPMENT WITHIN THE NEXT 3 TO 5 DAYS. THE APPROACHING COLD FRONT AND POSITION OF THE SURFACE LOW OFF THE GA COASTS ON WEDNESDAY...THEN ALONG THE CAROLINAS ON THURSDAY WILL WARRANT A CHANCE POPS FOR MOST AREAS ON WEDNESDAY AND THURSDAY. THEN AS THE COLD FRONT PUSHES SOUTH ON FRIDAY... EXPECT ADDED HIGH PRESSURE SUBSIDENCE AND DRY AIR TO HOLD POPS DOWN TO ISOLATED NORTH AND MAYBE LOW SCATTERED CENTRAL FOR FRIDAY AND SATURDAY... AND POSSIBLY INTO SUNDAY. AS A RESULT... EXPECTING A NICE QUIET WEATHER PATTERN FOR THE 4TH OF JULY WEEKEND. AS FOR TEMPS... HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR THROUGH THE EXTENDED PERIOD...WITH COOLER HIGHS EXPECTED TO FILTER IN OVER THE AREA FOR FRIDAY AND SATURDAY BEHIND THE FRONT. 39 AVIATION... 18Z UPDATE... MAIN AREA OF THUNDERSTORMS HAS PASSED THROUGH ATL TAF SITES AND SHOULD SEE IMPROVEMENT OF CONDITIONS. WITH DEVELOPMENT TO THE NW OF THE SITES THOUGH...LEAVING IN TEMPO FOR TS FOR THE NEXT FEW HOURS. WINDS SHOULD ALSO SUBSIDE OVER THE NEXT HOUR...UNLESS ATL AREA IS AFFECTED BY ANOTHER THUNDERSTORM. POTENTIAL FOR FOG DEVELOPMENT IN THE MORNING...MAINLY AHN AND MCN. CHANCES ARE TOO LOW TO MENTION TSRA OR SHRA FOR TUESDAY AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON WIND DIRECTION...CIGS AND VSBYS. LOW CONFIDENCE ON TSRA. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 71 95 / 30 20 10 30 ATLANTA 73 93 75 94 / 20 20 10 20 BLAIRSVILLE 64 89 68 87 / 20 20 10 40 CARTERSVILLE 67 93 69 94 / 10 20 10 30 COLUMBUS 73 97 76 96 / 40 20 10 20 GAINESVILLE 70 92 73 92 / 20 20 10 30 MACON 72 96 72 96 / 40 20 10 20 ROME 67 95 70 96 / 10 20 10 30 PEACHTREE CITY 68 94 68 95 / 20 20 10 20 VIDALIA 73 94 75 95 / 40 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....DEESE AVIATION...11
Hazardous weather outlook, Jun 30, 3:00 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT MON JUN 30 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 300 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...NUMEROUS THUNDERSTORMS ACROSS MAINLY CENTRAL GEORGIA THROUGH THIS EVENING... DISCUSSION... AN UPPER DISTURBANCE PUSHING ACROSS THE TENNESSEE VALLEY WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF CENTRAL GEORGIA. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE... MAINLY THROUGH 10 PM. WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN... STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH SUNDAY... WITH BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN... AND POSSIBLY SOME SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 30, 4:13 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT MON JUN 30 2014
GAZ073-074-084-302045-
413 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 445 PM EDT...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MCINTYRE...MOVING EAST AT 15
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MCINTYRE...TOOMSBORO...
HEBRON AND OCONEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3297 8283 3282 8284 3274 8302 3285 8325
3303 8314
TIME...MOT...LOC 2013Z 287DEG 12KT 3291 8311Special weather statement, Jun 30, 4:26 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT MON JUN 30 2014
GAZ083-084-095-096-302100-
426 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL 500 PM
EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF BULLARD...MOVING SOUTHEAST
AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BONAIRE...
FITZPATRICK...BULLARD...RIPLEY...MYRICKS MILL...MARION...
TARVERSVILLE...JEFFERSONVILLE...DISTRICT PATH...CARY AND DANVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3278 8325 3264 8319 3247 8331 3246 8356
3258 8370 3257 8351 3280 8346
TIME...MOT...LOC 2026Z 295DEG 20KT 3268 8354Special weather statement, Jun 30, 4:43 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT MON JUN 30 2014
GAZ084-097-302115-
443 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LAURENS AND
WILKINSON COUNTIES UNTIL 515 PM EDT...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPELLS MILL...MOVING EAST AT 15 MPH.
TREES MAY DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS RECENT
STORMS. PLEASE SEEK SHELTER IMMEDIATELY!
IN ADDITION TO 40 MPH WINDS...THIS STORM ALSO HAS THE POTENTIAL TO
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS
LAURENS AND WILKINSON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NICKLESVILLE...CHAPPELLS MILL...EAST
DUBLIN AND DUBLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3269 8285 3257 8283 3249 8291 3259 8316
3271 8314
TIME...MOT...LOC 2042Z 287DEG 12KT 3263 8307Special weather statement, Jun 30, 5:03 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT MON JUN 30 2014
GAZ095-096-107-109-302130-
503 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...BLECKLEY...DODGE AND HOUSTON COUNTIES UNTIL 530 PM
EDT...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE PUBLIC FISHING AREA...MOVING
SOUTHEAST AT 20 MPH.
TREES MAY DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS RECENT
STORMS. FREQUENT CLOUD TO GROUND LIGHTNING MAY DEVELOP ANYTIME AS WELL.
PLEASE SEEK SHELTER IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PULASKI...BLECKLEY...DODGE AND HOUSTON COUNTIES THROUGH 530 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCMULGEE PUBLIC
FISHING AREA...BROWNDALE...HAYNEVILLE...KLONDIKE...PAULK...PULASKI
STATE PRISON...HAWKINSVILLE...MOBLEY CROSSING...COCHRAN...HARTFORD...
WALLACE...BAILEYS PARK...EMPIRE...DUBOIS AND GRESSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3213 8337 3213 8341 3212 8343 3234 8368
3245 8354 3232 8316 3218 8324 3211 8335
TIME...MOT...LOC 2102Z 310DEG 19KT 3233 8350Special weather statement, Jun 30, 5:16 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT MON JUN 30 2014
GAZ078-089-090-302145-
516 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDLAND...MOVING SOUTHEAST AT 20 MPH.
TREES MAY DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS RECENT
STORMS. PLEASE SEEK SHELTER IMMEDIATELY!
IN ADDITION TO 40 MPH WINDS...THIS STORM ALSO HAS THE POTENTIAL TO
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MULBERRY GROVE...
FORTSON...CATAULA...ELLERSLIE...MIDLAND...FLAT ROCK...UPATOI...
KENWOOD...VISTA TERRACE...EELBECK/WEST FORT BENNING AND NORTH FORT
BENNING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3267 8496 3269 8477 3258 8469 3257 8469
3256 8467 3252 8469 3253 8465 3251 8463
3249 8466 3247 8466 3237 8472 3239 8488
TIME...MOT...LOC 2116Z 337DEG 15KT 3259 8483Local storm report, Jun 30, 5:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 10 S MACON 32.69N 83.64W
06/30/2014 BIBB GA 911 CALL CENTER
1 TREE DOWN AT INTERSECTION OF AVONDALE CIR AND
HAWKINSVILLE RD
&&
EVENT NUMBER FFC1400747
BANGHOFFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:01 PM EDT | Special Weather Statement | FFC | Pulaski | 29 min |
| Jun 29, 8:33 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 29, 8:48 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 29, 8:53 PM EDT | Special Weather Statement | FFC | Baldwin | 22 min |
| Jun 29, 9:05 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jun 29, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 43 min |
| Jun 29, 9:30 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jun 29, 9:42 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 48 min |
| Jun 29, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 45 min |
| Jun 30, 12:10 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 50 min |
| Jun 30, 12:18 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 27 min |
| Jun 30, 12:37 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 38 min |
| Jun 30, 12:42 AM EDT | Special Weather Statement | FFC | Bartow, Gordon | 78 min |
| Jun 30, 1:13 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 30, 1:39 AM EDT | Special Weather Statement | FFC | Polk | 21 min |
| Jun 30, 2:01 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| Jun 30, 9:36 AM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jun 30, 9:57 AM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Jun 30, 10:20 AM EDT | Special Weather Statement | FFC | Murray | 40 min |
| Jun 30, 12:58 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 47 min |
| Jun 30, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Newton and 2 more | 45 min |
| Jun 30, 1:58 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jun 30, 2:03 PM EDT | Special Weather Statement | FFC | Spalding | 42 min |
| Jun 30, 2:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 48 min |
| Jun 30, 2:58 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jun 30, 3:07 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 23 min |
| Jun 30, 3:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 30, 3:51 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 24 min |
| Jun 30, 3:56 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 30, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 45 min |
| Jun 30, 4:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jun 30, 4:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Jun 30, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 30, 5:03 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jun 30, 5:16 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jun 30, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 46 min |
| Jun 30, 6:15 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jun 30, 6:38 PM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 30, 7:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.